# SDR 40003

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N369BG
- Make and model: Amd FALCON900
- Aircraft serial: 040
- Aircraft time: 6,145 hours, 4,123 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin Panel
- Part number: F900HD3100001A3
- Part serial: 46HD42
- Condition: Gouged
- Location: Thrust Reverser
- Part time: 6,145 hours, 4,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EVENT, FOUND FURTHER GOUGING AND CHAFING PRESENT ON RT THRUST REVERSER DOOR SKIN.  THE GOUGING, AT THIS TIME, IS CONSIDERED ACCEPTABLE, HOWEVER DASSAULT FALCON STRUCTURE ENGINEERING DEPARTMENT HAS RECOMMENDED THAT A PERIODIC VISUAL INSPECTION BE PERFORMED TO DETECT FURTHER DETERIORATION OF GOUGE CONDITION.  REFERENCE DASSAULT FALCON STRUCTURES PROJECT 5544.
